Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 768483, 11 pages
http://dx.doi.org/10.1155/2014/768483
Research Article

A Less Conservative Stability Criterion for Delayed Stochastic Genetic Regulatory Networks

School of Mathematical Science, Heilongjiang University, Harbin 150080, China

Received 18 January 2014; Accepted 3 March 2014; Published 8 April 2014

Academic Editor: Yuxin Zhao

Copyright © 2014 Tingting Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tingting Yu, Jing Wang, and Xian Zhang, “A Less Conservative Stability Criterion for Delayed Stochastic Genetic Regulatory Networks,” Mathematical Problems in Engineering, vol. 2014, Article ID 768483, 11 pages, 2014. https://doi.org/10.1155/2014/768483.